Title of article :
Simple models with Alice fluxes
Author/Authors :
J. Striet، نويسنده , , F.A. Bais، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
9
From page :
172
To page :
180
Abstract :
We introduce two simple models which feature an Alice electrodynamics phase. In a well defined sense the Alice flux solutions we obtain in these models obey first order equations similar to those of the Nielsen–Olesen fluxtube in the abelian Higgs model in the Bogomolʹnyi limit. Some numerical solutions are presented as well.
Journal title :
PHYSICS LETTERS B
Serial Year :
2001
Journal title :
PHYSICS LETTERS B
Record number :
913749
Link To Document :
بازگشت